# SDR AALA202109082262

- Difficulty date: August 5, 2021
- Submitted: September 8, 2021
- Operation: Air carrier
- Aircraft: N145AN
- Make and model: Airbus A321-231
- Aircraft serial: 6783
- Aircraft time: 18,231 hours, 6,801 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D5347112420100
- Condition: Cracked
- Location: Frms 69-70 S23r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK FOUND ON SHEAR PLATE LOCATED BETWEEN FR69 TO FR70, STR 23R. LENGTH: 1.070 INCHES. REPLACED SHEAR PLATE PER A321 SRM 51-42-11-801 AND DRAWING D53470100.
